# SDR ASAA2017031620194

- Difficulty date: March 16, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 33,042 hours, 9,952 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOPILOT A KICKED OFF MOMENTARILY, TURNED IT BACK ON AND IT WORKED NORMAL. GROUNDED - YES. ACCOMPLISHED FIM TASK 22-11 #001. NO FAULTS, AUTO-PILOT TEST PASSED.
